# SDR IPXA2022022879541

- Difficulty date: February 23, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 75,746 hours, 14,937 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Part number: ARB74023
- Condition: None
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CLT WING SKIN AROUND ACCESS 536AB CRACK.REPAIRED CRACKED SKIN AROUND ACCESS 536AB IAW MD-11 SRM 57-20-02 REPAIR 5 FIG 201 (MINOR).
